Volume 24, Number 2, April–June 2018
|Page(s)||849 - 858|
|Published online||13 June 2018|
A note on the boundary regularity of solutions to quasilinear elliptic equations
Dipartimento di Matematica e Informatica, Università della Calabria,
Ponte Pietro Bucci 31B,
87036 Arcavacata di Rende,
a Corresponding author: email@example.com
Revised: 2 May 2017
Accepted: 23 May 2017
We study the summability up to the boundary of the second derivatives of solutions to a class of Dirichlet boundary value problems involving the p-Laplace operator. Our results are meaningful for the cases when the Hopf’s Lemma cannot be applied to ensure that there are no critical points of the solution on the boundary of the domain.
Mathematics Subject Classification: 35J92 / 35B33 / 35B06
Key words: p-Laplace equations / regularity of the solutions
© EDP Sciences, SMAI 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.